Doctor insights on:
Does Deriva Cms Ge
Hello sir, i m using deriva cms cream for remove acne, nd also using ahaglow facewash so should I use tht or not.Nd wht should I do to remove ppimples?
My age is 35 years suddely from 1 year im getting pimples in bigger size im using deriva cms cream and kerancyl face fash but still im getting them?
SPIRONOLACTONE: Acne in adult women is related to hormones. Using birth control? Normal menstrual periods? Spironolactone, an anti androgen, is usually very effective. Usually 100mg a day. Usually clears acne in 3 months, then continue as maintenance. Not if pregnant or in kidney failure. Note that some birth control hormones make acne worse but some make it better. ...Read more
Hi..am having dark red pimples on my cheeks and forehead big pimples. .I tried all.now am using deriva cms..is it good or tell me any other suggestion?
Acne: if you have used all the over the counter products including benzoyl peroxides it sounds like it is time to see a Dermatologist for further treatments. These may include oral and/ or topical antibiotics, retainoids, etc. ...Read more
Age27, got pimples, dark spots.Applying deriva-cms cream.But not so much effective.What should I do for dark spots? Is suitable laser treatment?
Yes there are lasers: You are using retinod cream and not getting good result from it.You should see a cosmetic dermatologist and there are lasers available to help with dark spots and it may help.You need to find a dermatologist who has lasers in their office. ...Read more
Comedonal acne stage 3 using deriva cms gel from 1 month still breaking out leaving scars how long to continue please suggest facewash humid here ?
Need prescription : If you are getting bad scars, this has to be more than comedonal acne (i don't understand the "comedonal acne stage 3"). This usually requires oral antibiotics, or if severe, isotretinoin. This can only be prescribed by a physician. Topical treatment will most likely not help. ...Read more
Acne: Deriva Aqueous Gel is indicated for the topical treatment of acne vulgaris Adapalene is a retinoid-like compound for the treatment of acne vulgaris. It is a naphthoic derivative with a methoxyphenyl adamantyl side chain. Biochemical and pharmacological profile studies have demonstrated that adapalene is a modulator of cellular differentiation, keratinization, and inflammatory processes all of which represent important features in the pathology of acne vulgaris. Adapalene binds to specific retinoic acid nuclear receptors but does not bind to the cytosolic receptor protein. It has been suggested that topical adapalene may normalize the differentiation of follicular epithelial cells resulting in decreased microcomedone formation. Analysis of cryosections, radioactive tracing and fluorescence studies in excised human skin have shown that adapalene gel penetrates into the epidermis and dermis (especially the pilosebaceous units). ...Read more
Excellent RX: This is one of the formulations for adapalene and it is one of the better medications. I prefer the cream only because it dissolves in the skin better. The efficacy is really good for people suffering with acne. I hope it helps you as well. Put it on at bedtime to avoid any sun sensitivities in the daytime. ...Read more
1. Yes. 2. A while: Deriva is adapalene, which is a retinoid and is good treatment for typical acne. It can be uses alone if a patient improves a lot with it. It can also be used with other gels or creams. As for how long... Improvement is in weeks to months, and cure is in months to years. ...Read more
I have acne, I use deriva , this is my 5th week , bt i still get acne, what should I do..Why is that.
Doctor can recheck: After starting acne medication, one usually waits 1-2 months to see what the changes are. So, 5 weeks may not be long enough. However, the prescribing doctor can recheck at this time. He may decide to wait a few weeks longer, or may add another medication, because acne often needs a combination of medications for better benefits. ...Read more
I hv acne, i used deriva for 3 weeks.I had to expose to sunlight for 5 days with out suns cream .Nw m black.Bt i didn't stop using the cream, ?
Side Effect of Med: Deriva will make your skin extra sensitive to the sun, this means that you should always use sunscreen and limit sun exposure. The first few weeks of use as your skin is adjusting to the treatment you will experience dryness, flaking, scaling, redness and irritation. You may have to use a prescription bleaching to lighten your skin. ...Read moreSee 1 more doctor answer
I have normal acne...does smoking 10ciggs a day effect on my skin does it increase acne? Plz help me out....i m usin deriva bpo but its no effective
Smoking does affect: acne, in part because it reduces blood flow to the skin (and everywhere else in the body). Nicotine is a vasoconstrictor, causing small arteries to clamp down. This raises blood pressure, increases risk of heart disease and other kinds of vascular problems, and also has effects on skin including increasing acne. There are many reasons to stop, perhaps your appearance can be one more. ...Read more
Can I use deriva bpo for acne problem on my face? I hav been u sing it from past 1mnth and there is no big difference
I am 29 year old fat guy from sri lanka i met a dermatologist for a itchy behind neck wired thing he said it is keratosis and gave me deriva c gel ?
Acanthosis?: A common condition in patients who are overweight is a acanthosis nigricans. This is a darkening and thickening of the skin, usually behind the neck and under the arms. Deriva c contains Adapalene which is a cousin of tretinoin, and may help thin the skin out and lighten the color a bit. Losing weight can be very helpful here, but if it persists, stronger creams exist that may help. ...Read more
Less effective: The produce when used at night has better absorption and less interaction with sunlight. ...Read more
I had a sudden outbreak of acne on my forehead as small pinpoints. I am using dermadew acne soap and deriva bpo gel since two months but no difference?
Sudden onset...: ...Of acne in an adult can sometimes be a sign of hormonal changes within the body. Medications can do it too. If benzoyl peroxide is not clearing it, you'd best see your dermatologist, who will prescribe something stronger and run some tests to rule out internal hormonal problems. ...Read more
No: Clindamycin is an antibiotic no scar aide.Adapalene is a Retin-A derative that will control acne and help reduce fine wrinkles. The effects on scars will be minimal at best. Scars require deep therapy such as fractionated co2 lasers , resurfacing lasers and deep chemical peels applied by properly trained physicians ...Read moreSee 1 more doctor answer